MathSciNet Relay Station
MathSciNet bibliographic data
MR735194 05C25 (20F32 51M20)
Vince, Andrew Regular combinatorial maps. J. Combin. Theory Ser. B 35 (1983), no. 3, 256–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement